MathSciNet Relay Station
MathSciNet bibliographic data
MR1873007 (2003a:53007) 53A10 (53A35 53C42)
Kokubu, M.; Takahashi, M.; Umehara, M.; Yamada, K. An analogue of minimal surface theory in ${\rm SL}(n,\bold C)/{\rm SU}(n)$. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1299–1325 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement